# SDR DLL16950129

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Modified
- Location: Lt Ws 319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO 7-59089 AT LEFT WING IWS 319, BOTTOM HOLE ON VERICAL FLANGE CANNOT BE REAMED OR COLD WORKED DUE TO INTERFERENCE OF RIB CAP.  CUT RIB FLANGE FOR TOOL CLEARENCE AND REPAIRED PER SRM 57-12-00 PG 805.
